# SDR GTIA050284

- Difficulty date: December 7, 2005
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N835NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- Aircraft time: 33,702 hours, 25,547 cycles
- Engine: Pwa JT8D219
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Ahrs
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AHARS NR2 CIRCUIT BREAKER POPPED, PFD AND ND OUT.  AIRCRAFT TAIL SWAP WITH 808NK.  REMOVED AND REPLACED NR2 AHRU.  OPS CHECK GOOD.  (K)
